Bicartesian Squares of Nilpotent Groups.

Guido Mislin; Peter Hilton

Commentarii mathematici Helvetici (1975)

  • Volume: 50, page 477-492
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Mislin, Guido, and Hilton, Peter. "Bicartesian Squares of Nilpotent Groups.." Commentarii mathematici Helvetici 50 (1975): 477-492. <>.

author = {Mislin, Guido, Hilton, Peter},
journal = {Commentarii mathematici Helvetici},
pages = {477-492},
title = {Bicartesian Squares of Nilpotent Groups.},
url = {},
volume = {50},
year = {1975},

AU - Mislin, Guido
AU - Hilton, Peter
TI - Bicartesian Squares of Nilpotent Groups.
JO - Commentarii mathematici Helvetici
PY - 1975
VL - 50
SP - 477
EP - 492
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.